# SDR CVGA20170711001

- Difficulty date: July 6, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 13,897 hours, 8,314 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Manifold
- Part number: 82182
- Part serial: 0107
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIFTEEN MINUTES INTO FLIGHT, THE CREW FELT ONE OR MORE GEAR UNLOCK AND RECEIVED A RED GEAR UNLOCK LIGHT INDICATION.  AIRCRAFT DIVERTED AND LANDED UNEVENTFULLY.  LANDING GEAR CONTROL MANIFOLD WAS REMOVED AND REPLACED WITH A MODIFIED UNIT.
